# SDR REXA2013102502108

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13 hours, 25 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD EMERGENCY EXIT SIGN COMES ON AND THEN GOES OUT UNCOMMANDED.   R & R NR 3, PS37, EMERGENCY BATTERY PACK IAW AMM 33-51-17.  OP CHECKS GOOD.
